LIST OF PUBLICATIONS/PUBLIKÁCIÓS LISTA 

  1. Cs. Vincze, M. Oláh, Convex polytopes as equidistant sets in the space, submitted to ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS.
  2. Cs. Vincze, Á. Nagy, On the average taxicab distance function and its applications, submitted to ACTA APPLICANDAE MATHEMATICA
  3. Cs. Vincze, On the taxicab distance sum function and its applications in discrete tomography, submitted to J MATH IMAGING VIS.
  4. E. Gselmann, G. Kiss and Cs. Vincze, On functional equations characterizing derivations: methods and examples, accepted for publication in Results in Math.
  5. Cs. Vincze, Lazy orbits: an optimization problem on the sphere, J. of Geom. and Phys. Vol. 124, pp. 180-198 (2018).
  6. Cs. Vincze, Z. Kovács, Zs. F. Csorvássy, On the generalization of Erdős-Vincze's theorem about the approximation of closed convex plane curves by polyellipses, accepted for publication in Annales Mathematicae et Informaticae.
  7. Cs. Vincze, On convex closed planar curves as equidistant sets, submitted to Information Processing Letters.
  8. Cs. Vincze, A. Varga, M. Oláh, L. Fórián, S. Lőrinc, On computable classes of equidistant sets: finite focal sets, INVOLVE – A JOURNAL OF MATH., Vol. 11 (2018), No. 2, 271–282.
  9. Cs. Vincze, A. Varga, M. Oláh, L. Fórián, On computable classes of equidistant sets: equidistant functions, accepted for publication in MISKOLC MATH. NOTES.
  10. G. Kiss, Cs. Vincze, On spectral analysis in the varieties containing the solutions of inhomogeneous linear functional equations, Aequationes Math., August 2017, Volume 91 (4), pp 663–690.
  11. G. Kiss, Cs. Vincze, On spectral synthesis in the varieties containing the solutions of inhomogeneous linear functional equations, Aequationes Math., August 2017, Volume 91 (4), pp 691–723.
  12. Cs. Vincze, On a special type of generalized Berwald manifolds: semi-symmetric linear connections preserving the Finslerian length of tangent vectors, EUROPEAN J. OF MATH., December 2017, Volume 3 (4), pp 1098–1171.
  13. Csaba Vincze, An observation on Asanov's Unicorn metric, PUBLICATIONES MATHEMATICAE DEBRECEN 90:(1-2) p. 1. (2017).
  14. G. Kiss, M. Laczkovich, Cs. Vincze, The discrete Pompeiu problem on the plane, accepted for publication in  MONATSCHEFTE FÜR MATH.,doi.org/10.1007/s00605-017-1136-9.
  15. Cs. Vincze, A. Varga, On a sufficient and necessary condition for a multivariate polynomial to have algebraically dependent roots – an elementary proof, ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS 2016: pp. 1-11. (2016).
  16. Cs. Vincze, Algebraic dependency of roots of multivariate polynomials and its applications to linear functional equations, PERIODICA MATHEMATICA HUNGARICA, March 2017, Volume 74 (1), pp. 112–117.
  17. Cs Vincze, On Asanov's Finsleroid-Finsler metrics as the solutions of a conformal rigidity problem, J. OF DIFFERENTIAL GEOM. AND ITS APPL., Vol. 53, August 2017, pp. 148-168.
  18. Cs. Vincze: A short review on averaging processes in Finsler geometry, ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS 31 (2015), pp. 171-185. 
  19. Cs. Vincze: On Randers manifolds with semi-symmetric compatible linear connections, INDAGATIONES MATHEMATICAE-NEW SERIES 26:(2) (2015), pp. 363-379. 
  20. Cs. Vincze, G. Kiss, A. Varga: Algebraic methods for the solution of linear functional equations, ACTA MATHEMATICA HUNGARICA, June 2015, Volume 146 (1), pp. 128–141.
  21. Cs Vincze, A Varga: On the characteristic polynomials of linear functional equations, PERIODICA MATHEMATICA HUNGARICA December 2015, Volume 71 (2), pp 250–260.
  22. Cs Vincze, A. Varga: Non-trivial solutions of linear functional equations: methods and examples, OPUSCULA MATHEMATICA 35:(6) (2015), pp. 957-972. 
  23. Cs Vincze , Á Nagy, An algorithm for the reconstruction of hv-convex planar bodies by finitely many and noisy measurements of their coordinate X-rays, FUNDAMENTA INFORMATICAE 141:(2-3) pp. 169-189. (2015).
  24. Cs. Vincze: Average methods and their applications in differential geometry I, JOURNAL OF GEOMETRY AND PHYSICS 92: pp. 194-209. (2015).
  25. Cs. Vincze, Á. Nagy: Generalized conic functions of hv-convex planar sets: continuity  properties and relations to X-rays, AEQUATIONES MATHEMATICAE 89:(4) pp. 1015-1030. (2015).
  26. Cs. Vincze, Á. Nagy: Reconstruction of hv-convex sets by their coordinate X-ray functions, J MATH IMAGING VIS., July 2014, Volume 49 (3), pp. 569–582.
  27. M. Barczy, Á. Nagy, Cs. Noszály, Cs. Vincze: A Robbins-Monro type algorithm for global minimizer of generalized conic functions, OPTIMIZATION 2014: 1-20 (2014).
  28. Cs. Vincze, L Kozma, College geometry, 231 p., TÁMOP-4.1.2.A/1-11/1-2011-0098 "Digital course materials in English" (2014).
  29. Cs Vincze: Analytic properties and the asymptotic behavior of the area function of a Funk metric, accepted for publication in HOUSTON J. OF MATH.
  30. Cs. Vincze: On generalized conics' theory and averaged Riemannian metrics in Finsler geometry, TENSOR 74: (1) 101-116 (2013).
  31. Cs. Vincze: On generalized Berwald manifolds with semi-symmetric compatible linear connections, PUBL MATH-DEBRECEN 83: (4) 741-755 (2013).
  32. Cs. Vincze: Convex geometry, University of Debrecen, Hungary, Supplementary material MSc (2013), www.tankonyvtar.hu/hu/tartalom/tamop412A/2011_0025_mat_14/ch14.html.
  33. Á. Nagy, Cs. Vincze: Integer programming in geometric tomography, In: Mexican Conference on Discrete Mathematics and Computational Geometry: Jorge Urrutia's Fest, Oaxaca, Mexico, Nov.11-15, 2013, pp.1-5.
  34. Cs. Vincze: Average processes in Finsler geometry, In: Society of Finsler Geometry (szerk.) Proc. of the 48-th Symposium on Finsler Geometry: 15 - 17 Sept. (2013), Sapporo, Japan,  61 p.
  35. Cs. Vincze, Á. Nagy: On the theory of generalized conics with applications in geometric tomography, J APPROX THEORY, Vol. 164 (3), March 2012, pp. 371-390 164 (open arxive).
  36. Cs. Vincze: On generalized conics' theory and averaged Riemannian metrics in Finsler geometry, In: Society of Finsler Geometry (szerk.), Proc. of the 47-th Symposium on Finsler Geometry: 23-25 Nov. (2012), Kago-shima, Japan, pp. 62-70.
  37. Cs. Vincze, Á. Nagy: An introduction to the theory of generalized conics and their applications, J GEOM. PHYS. 61:  (4) 815-828 (2011).
  38. Á. Nagy, Cs. Vincze: Examples and notes on generalized conics and their applications, ACTA MATH ACAD PAEDAG NYÍREGYH 26:  (2) 359-375 (2010).
  39. Cs. Vincze, Vinczéné A. Varga: On Daróczy's problem for additive functions PUBL MATH-DEBRECEN 75:  (1-2) 299-310 (2009).
  40. Cs. Vincze, Vinczéné A. Varga: On a functional equation containing weighted arithmetic means, In: Inequalities and Applications: Conference on inequalities and applications '07, International Series of Numerical Mathematics; 157, edited by C. Bandle, A. Gilányi, L. Losonczi, Zs. Páles, M. Plum, Basel: Birkhauser Verlag, 2009. pp. 305-315.
  41. Cs Vincze: Finsler geometry and conformally equivalent metrics, habilitation thesis (2009).
  42. Cs. Vincze, Á. Nagy, Zs. Rábai: On a special class of generalized conics with infinitely many focal points, TEACH MATH COMP SCI 7:  (1)  (2009), pp. 87-99.
  43. Cs. Vincze: On Berwald and Wagner manifolds, ACTA MATH ACAD PAEDAG NYÍREGYH 24:  (1) 169-178 (2008).
  44. Cs. Vincze, Vinczéné A. Varga: On a lower and upper bound for the curvature of ellipses with more than two foci, EXPO MATH., Vol. 26 (1), February 2008, pp. 55-77 (open arxive).
  45. Cs. Vincze: Trigonometria és koordinátageometria, Kossuth Egyetemi Kiadó, Debrecen (2008), in Hungarian.
  46. Cs. Vincze: On geometric vector fields of Minkowski spaces and their applications, DIFFER GEOM APPL., Vol. 24 (1), January 2006, pp. 1-20 (open arxive).
  47. Cs. Vincze: On an existence theorem of Wagner manifolds, INDAGAT MATH NEW SER., Vol. 17 (1), 27 March 2006, pp. 129-145 (open arxive).
  48. Cs. Vincze: On a scale function for testing the conformality of a Finsler manifold to a Berwald manifold, J GEOM PHYS 54:  (4) 454-475 (2005).
  49. Cs. Vincze: A new proof of Szabó's theorem on the Riemann metrizability of Berwald manifolds, ACTA MATH ACAD PAEDAG NYÍREGYH 21: 199-204 (2005).
  50. Cs. Vincze: On the curvature of the indicatrix surface in three-dimensional Minkowski spaces, PERIOD MATH HUNG 48:  (1-2) 69-76 (2004).
  51. Cs. Vincze, Sz. Vattamány: On a new geometrical derivation of two-dimensional Finsler manifolds with constant main scalar, PERIOD MATH HUNG 48:  (1-2) 61-67 (2004).
  52. Cs. Vincze: On conformal equivalence of Berwald manifolds all of whose indicatrices have positive curvature, SUT JOURNAL OF MATHEMATICS 39:  (1)  (2003), pp. 15-40 (free electronic journal).
  53. Cs. Vincze: Conservative semisprays on Finsler manifolds II, DIFFER GEOM APPL 17:  (2-3) 485-489 (2002).
  54. Cs. Vincze: Conservative semisprays on Finsler manifolds, PUBL MATH-DEBRECEN 61:  (3-4) 555-577 (2002).
  55. Cs. Vincze, Sz. Vattamány: Two-dimensional Landsberg manifolds with vanishing Douglas tensor, ANN UNIV SCI BP R EÖTVÖS NOM SECT MATH 44: 11-26 (2001).
  56. Cs. Vincze: On Wagner connections and Wagner manifolds, ACTA MATH HUNG 89:  (1-2) 111-133 (2000).
  57. Cs. Vincze: On the existence of C-conformal changes of Riemann-Finsler metrics TSUKUBA J MATH 24:  (2) 419-426 (2000).
  58. Cs. Vincze: On conformal equivalence of Riemann-Finsler metrics and special Finsler manifolds, PhD thesis (2000).
  59. J. Szilasi, Cs. Vincze: A new look at Finsler connections and special Finsler manifolds ACTA MATH ACAD PAEDAG NYÍREGYH 16:  (2) 33-63 (2000).
  60. Cs. Vincze: On C-conformal changes of Riemann-Finsler metrics, In: Slovák, Jan and Čadek, Martin (eds.): Proceedings of the 18th Winter School "Geometry and Physics". Circolo Matematico di Palermo, Palermo, 1999. pp. 221-228. 
  61. Cs. Vincze: An intrinsic version of Hashiguchi-Ichijyo's theorems for Wagner manifolds, SUT JOURNAL OF MATHEMATICS 35:  (2) (1999), pp. 263-270 (free electronic journal).
  62. Cs. Vincze, J. Szilasi: On conformal equivalence of Riemann-Finsler metrics, PUBL MATH-DEBRECEN 52:  (1-2) 167-185 (1998).